American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9189, 9 pages

DOI:10.4236/ajcm.2011.14036

 

First Order Convergence Analysis for Sparse Grid Method in Stochastic Two-Stage Linear Optimization Problem

 

Shengyuan Chen

 

 

Copyright © 2011 Shengyuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Chen, "First Order Convergence Analysis for Sparse Grid Method in Stochastic Two-Stage Linear Optimization Problem," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 294-302. doi: 10.4236/ajcm.2011.14036.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.